UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1381

タイトル: The Profinite Grothendieck Conjecture for Closed Hyperbolic Curves over Number Fields
著者: Mochizuki, Shinichi
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 3, Page 571-627
抄録: In this paper, we extend the results of [Tama] on the Grothendieck Conjecture for affine hyperbolic curves over finite fields to obtain a Grothendieck Conjecture-type result for singular, proper, stable log-curves over finite fields. Using this result, we derive a strong Grothendieck Conjecture-type result for smooth, proper hyperbolic curves over number fields, and a weak Grothendieck Conjecture-type result for smooth, proper, hyperbolic curves over local fields with ordinary reduction.
URI: http://hdl.handle.net/2261/1381
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030305.pdf367.04 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください